| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-885X (print)       ISSN 1314-7552 (online)

Eugeny Petrovich Kolpak, Sergei Evgenievich Ivanov
      Mathematical and computer modeling vibration protection system with damper
      Applied Mathematical Sciences, Vol. 9, 2015, no. 78, 3875-3885

Copyright © 2015 Eugeny Petrovich Kolpak and Sergei Evgenievich Ivanov. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journals | Books | Author guidelines